Lasota–Opial type conditions for periodic problem for systems of higher-order functional differential equations
Loading...
Date
2020-06-05
Authors
Mukhigulashvili, Sulkhan
Půža, Bedřich
Advisor
Referee
Mark
Journal Title
Journal ISSN
Volume Title
Publisher
BioMed Central
Altmetrics
Abstract
In the paper we study the question of solvability and unique solvability of systems of the higher-order functional differential equations. In the paper in some sense optimal conditions that guarantee the unique solvability of the linear problem are obtained, and on the basis of these results the optimal conditions of the solvability and unique solvability for the nonlinear problem are proved.
Description
Citation
Journal of Inequalities and Applications. 2020, vol. 2020, issue 1, p. 1-20.
https://journalofinequalitiesandapplications.springeropen.com/articles/10.1186/s13660-020-02414-9
https://journalofinequalitiesandapplications.springeropen.com/articles/10.1186/s13660-020-02414-9
Document type
Peer-reviewed
Document version
Published version
Date of access to the full text
Language of document
en